A 30-year-old female asked:
Disclaimer

my mother(54yrs) recently suffered with fever and dehydration.on tests her hb was found 7.4, serum creatinine= 5.9 with blood urea=97. what to do now?

1 doctor answer
Dr. Ed Friedlander
43 years experience Pathology
Workup / comply: The abnormal renal function tests need not reflect anything more than dehydration, which we may hope is now treated. Find the cause of the anemia and treat it, do what 's required to prevent further episodes of dehydration, and you and your mother will probably have many happy years together.
Answered on Apr 28, 2014
2
2 comments
1
1 thank
Dr. Ed Friedlander
43 years experience Pathology
Provided original answer
Exactly. A detailed workup is hopefully proceeding.
Apr 24, 2014
Dr. Michael Finkelstein
36 years experience Internal Medicine
anemia and incresed bun and creatinine should be investigated dehydration does not usually cause anemia
Apr 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
? another problem: not just urinary tract infection, upper respiratory infection can cause fever and chills too, also the flu, so better get re-evaluated or get a second ... Read More
1
1 thank
A 43-year-old male asked:
Dr. Ladislav Volicer
61 years experience Geriatric Psychiatry
It may be: High urea might indicate damage to the kidneys which is not unusual in somebody who has a hypertension.
1
1 thank
A 45-year-old member asked:
Dr. Kalyani Perumal
28 years experience Nephrology and Dialysis
kidney dysfunction: Creatinine is a byproduct of muscle metabolism and is excreted by the kidneys. High serum creatinine generally indicate kidney damage.High levels can ... Read More
A member asked:
Dr. David Cohen
41 years experience Internal Medicine
Complicated: You have chronic kidney disease. You need to find out what caused this. You need to discuss this with your doctor. If you are taking a drug like Ibupr ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month